# SDR DALA2017060304455

- Difficulty date: June 2, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 41,521 hours, 27,768 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAMES IN STA Y=693 AND Y=678 LT AND RT SIDE AT UNDER WING CANTED KEEL. FRAMES (4EA) WERE REPAIRED PER SRM 51-70-11 REPAIR 1.
